Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Have PTSD, panic attacks, anxiety. Taking Klonopin, Ritalin. Have heavy breathing, nausea, feeling scared. Help

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
Im a 59 yr old male,panic/anxiety/ptsd/ gad/35 yrs.suffered fear all waking hours/chest would be sore in morni ng from racinging pounding heart.Began in military. Lasted 10yrs this severe, I wanted to die.Eased up but could still not laugh and enjoy life, wanted to stay home. Finally these diseases were being taken more seriously, but at 40 I had a colon cancer scare and it came back and colon was ok but i had started fearing the fear I felt and and 8 more yrs trying everything , 5 mile walks 2 mile run drugs. finally seen a Doctor who had himself experienced constant fear and anxiety and he put me on 3 mg klonipin and 2 anti dep.. in about a year i started getting and in a few year s i felt decent, still afraid to go on a trip w/o klonipin but i was getting better at this, but then once in a while i would have a severe bout of fatigue and would work hard and exercise vigerously and it would stop.4 yrs later with afew bouts in between and divorce finally coming to end next mo.,Im on 20mg ritalin, 20 mg.velafaxine, 2.5 mg olanzapine ,40 mg olanzaoine, 40 mg omeprazole .
Im so exausted ,breathng is heavier if I do manage to get off of couch and make myself walk/im disabled with this and back.oh also 4 mg.dilaudid for back. But never had any trouble taking these drugs before.My docto will be mad but I have to take 5 -20mg methyldate to keep staying on couch and going to store.have constant nausea and a little fear mixed in most of the time too. Dont know how much more I can take , I want to give up now, my whole life has been like this, im very tired of it. Is there help? Also I sleep sound but more dream's lately.
Posted Tue, 27 Aug 2013 in General Health
Answered by Dr. Payman Hajiazim 1 hour later
Hi there, thanks for asking. The reason for your tiredness could be the sleep problems. Let me know how is your sleep. Methylphenidate that you take to stay awake and go to work, can affect the sleep quality at night. Also venlafaxine has been known to affect the sleep. You can talk with your doctor to adjust your medications and other things for your health to have a better sleep-wake cycle. Your back problems can also affect your sleep and can cause more tiredness during the day. Let me know if you have other query. I wish you a good health.
Above answer was peer-reviewed by
Follow-up: Have PTSD, panic attacks, anxiety. Taking Klonopin, Ritalin. Have heavy breathing, nausea, feeling scared. Help 11 minutes later
What kind of an answer was that ? I told you i slept sound
Answered by Dr. Payman Hajiazim 4 minutes later
Hi there, that is true. you feel that you sleep well. However, there are some measures which could be done by doctors and they will know how much a sleep is efficient. It is known that ritalin and venlafaxine can affect the sleep quality. Any solution that helps you to decrease the dose of your medications will help you. You can ask your doctor for solitary talk sessions or group therapy for the issues you that affect the anxiety. Then you can have less tiredness with a new dose of medications.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor